Aa
A
A
A
Close
Back & Neck Pain Forum
This expert forum is not accepting new questions. Please post your question in one of our medical support communities.
Avatar universal

PINS AND NEEDLES

Lately I have been getting pins and needles sensation on my upper back.  It feels like I'm about to get the chills and then I get that sensation.  I started taking Propecia and I also take Xanax.  I have taken these pills in the past and have never experienced this.  Could it be a combination of that?  I also take a multivitamin and green tea diet supplement.  I consume these all at the same time in the morning.  It seems like it's happening more frequently.  I do get tremors/shakes, which I have a had for a number of years.  And when I consulted with a neurologist years ago, he said that it's nothing to worry about.  Any advice?
1 Responses
412913 tn?1213494987
MEDICAL PROFESSIONAL
I would suggest that you have a thorough assessment done again. Look at B12 and folate levels, glucose and serum uric acid in the blood. Get an MRI of the neck and back.
Popular Resources
Find out how beta-blocker eye drops show promising results for acute migraine relief.
Could it be something you ate? Lack of sleep? Here are 11 migraine triggers to look out for.
Find out if PRP therapy right for you.
Tips for preventing one of the most common types of knee injury.
Here are 10 ways to stop headaches before they start.
Tips and moves to ease backaches